de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Non-parametric mean-curvature evolution with boundary-conditions

Huisken, G. (1989). Non-parametric mean-curvature evolution with boundary-conditions. Journal of Differential Equations, 77(2), 369-378. doi:10.1016/0022-0396(89)90149-6.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D38-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D39-4
Genre: Journal Article

Files

show Files
hide Files
:
Huisken.pdf (Any fulltext), 237KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Huisken, Gerhard1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1989-02
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 332758
DOI: 10.1016/0022-0396(89)90149-6
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Differential Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 77 (2) Sequence Number: - Start / End Page: 369 - 378 Identifier: ISSN: 0022-0396